MAUDE Adverse Event Report: BONEUSUPPORT AB CERAMENT G

BONEUSUPPORT AB CERAMENT G
Model Number A0535-05
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Wound Dehiscence (1154); Infiltration into Tissue (1931); Inflammation (1932)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Limited information was reported: sinus and dehiscence 6 weeks post-op of initial placement of 10 ml's of cg.Doctor was taking patient back to or for i.D.Batch number is not known; therefore, it is not possible to perform any batch review.But general trends and complaint data does not indicate any batch-specific issue.More information have been requested from the complainant.
 
Event or Problem Description
Limited information was reported: sinus and dehiscence 6 weeks post-op of initial placement of 10 ml's of cg.Doctor was taking patient back to or for i.D.Batch number is not known, therefore it is not possible to perform any batch review.But general trends and complaint data does not indicate any batch-specific issue.More information have been requested from the complainant.
 
Additional Manufacturer Narrative
Limited information was reported: sinus and dehiscence 6 weeks post-op of initial placement of 10 ml's of cg.Doctor was taking patient back to or for i.D.Batch number is not known, therefore it is not possible to perform any batch review.But general trends and complaint data does not indicate any batch-specific issue.The information provided related to the incident was too limited.Questions like patient characteristics, age, type of surgery, tests/laboratory data, radiographs etc.Cannot be answered.Due to the limited information provided, it is not possible to conduct a medical investigation at this time.Sinus formation and wound dehiscence may be considered potential complications of any surgical procedure.Risk assessment and precautions / potential adverse events / directions for use in instructions for use already cover the occurred event, and hence it can be concluded that there are no corrective actions required.
 
Event or Problem Description
Limited information was reported: sinus and dehiscence 6 weeks post-op of initial placement of 10 ml's of cg.Doctor was taking patient back to or for i.D.Batch number is not known, therefore it is not possible to perform any batch review.But general trends and complaint data does not indicate any batch-specific issue.No further information was received regarding the batch.

Brand Name
CERAMENT G
Common Device Name
CERAMENT G
Manufacturer (Section D)
BONEUSUPPORT AB
scheelevägen 19
ideon science park
lund, 22370
SW  22370
Manufacturer (Section G)
BONESUPPORT AB
scheelevägen 19
ideon science park
lund, 22370
SW   22370
Manufacturer Contact
fareda håkansson
scheelevägen 19
ideon science park
lund, 22370
SW   22370
MDR Report Key24331659
Report Number3005304945-2026-00001
Device Sequence Number18591712
Product Code QRR
UDI-Device Identifier07350055430523
UDI-Public07350055430523
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K234008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA0535-05
Device Catalogue NumberA0535-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown